# SDR SIMA953171

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4067 - AIRSTAIR EMERGENCY EXIT LIGHT INOP.  REPAIRED BROKEN GROUND WIRE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
